advertisement
Question
Posted by: miss veggie | 2003/02/20

birth control

hi!! im 18yrs and a vegetarian for 1 and a half years. I wanted to know whether its risky to take birth control while a vegetarian and also what are the side effects of taking the injection Nu-Isterate for a long period of time(say six years).One more thing...is it common for a person to spot even after taking the injection for about a year??
Thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFitnessDoc

HI there

Please direct this question to Cyberdoc, since it is his field. I will add, however, that the injection could contribute to lower bone density, so it is a concern.
Please mention this to Cyberdoc.

Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement